# SDR AALA20091118LGA02

- Difficulty date: November 18, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 35,375 hours, 16,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVER WING INOPERATIVE.  REPLACED BATTERY PACK.
